Alert archive / New Jersey / Coastal Flood Statements in 2019
Coastal Flood Statement 8, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Oct 22, 2019, 6:43 PM EDT for Ocean County, New Jersey. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2019, 6:43 PM EDT (22:43 UTC)
- Expired
- Oct 23, 2019, 12:11 AM EDT
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 16 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WHUS41 KPHI 222243
CFWPHI
Coastal Hazard Message
National Weather Service Mount Holly NJ
643 PM EDT Tue Oct 22 2019
MDZ015-019-020-230800-
/O.CON.KPHI.CF.Y.0031.191023T0300Z-191023T0800Z/
Queen Annes-Talbot-Caroline-
643 PM EDT Tue Oct 22 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 4 AM EDT WEDNESDAY...
* LOCATIONS...Talbot, Queen Annes and Caroline.
* TIMING...From 11 PM this evening to 4 AM EDT Wednesday.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Eastern Bay at Claiborne
MLLW Categories - Minor 3.4 ft, Moderate 4.4 ft, Major 5.4 ft
MHHW Categories - Minor 1.7 ft, Moderate 2.7 ft, Major 3.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/12 AM 3.8 2.1 2.1 Minor
23/11 AM 2.6 0.9 1.5 None
24/01 AM 2.9 1.2 1.2 None
24/01 PM 2.3 0.6 1.0 None
25/02 AM 2.5 0.8 0.9 None
25/03 PM 2.3 0.6 0.8 None
&&
$$
MDZ012-231100-
/O.CON.KPHI.CF.Y.0031.191023T0600Z-191023T1100Z/
Kent MD-
643 PM EDT Tue Oct 22 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...
* LOCATIONS...Kent MD.
* TIMING...From 2 AM to 7 AM EDT Wednesday.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Chesapeake Bay at Tolchester Beach
MLLW Categories - Minor 3.5 ft, Moderate 4.5 ft, Major 5.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.8 ft, Major 3.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/03 AM 3.8 2.1 1.8 Minor
23/04 PM 2.4 0.7 0.9 None
24/04 AM 3.0 1.3 1.0 None
24/04 PM 2.3 0.6 0.7 None
25/05 AM 2.5 0.8 0.6 None
&&
$$
NJZ020-026-230100-
/O.NEW.KPHI.CF.S.0008.191022T2243Z-191023T0100Z/
Ocean-Coastal Ocean-
643 PM EDT Tue Oct 22 2019
...COASTAL FLOOD STATEMENT IN EFFECT FOR THE BACK BAYS OF OCEAN
COUNTY THROUGH 9 PM TONIGHT..
* LOCATIONS...Ocean County.
* TIMING...Until 9 PM EDT this evening.
* COASTAL FLOOD IMPACTS...Mostly minor tidal flooding will
continue in the back bays of Ocean County through this evening,
especially in the Mantoloking and Bay Shore areas. Minor
inundation of roadways will be possible in these areas.
&&
$$2 follow-up statements
946
WHUS41 KPHI 230027
CFWPHI
Coastal Hazard Message
National Weather Service Mount Holly NJ
827 PM EDT Tue Oct 22 2019
MDZ015-019-020-230800-
/O.CON.KPHI.CF.Y.0031.191023T0300Z-191023T0800Z/
Queen Annes-Talbot-Caroline-
827 PM EDT Tue Oct 22 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...
* LOCATIONS...Talbot, Queen Annes and Caroline.
* TIMING...Until 4 AM EDT Wednesday.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Eastern Bay at Claiborne
MLLW Categories - Minor 3.4 ft, Moderate 4.4 ft, Major 5.4 ft
MHHW Categories - Minor 1.7 ft, Moderate 2.7 ft, Major 3.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/12 AM 3.8 2.1 2.1 Minor
23/11 AM 2.6 0.9 1.5 None
24/01 AM 2.9 1.2 1.2 None
24/01 PM 2.3 0.6 1.0 None
25/02 AM 2.5 0.8 0.9 None
25/03 PM 2.3 0.6 0.8 None
&&
$$
MDZ012-231100-
/O.CON.KPHI.CF.Y.0031.191023T0600Z-191023T1100Z/
Kent MD-
827 PM EDT Tue Oct 22 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT
WEDNESDAY...
* LOCATIONS...Kent MD.
* TIMING...From 2 AM to 7 AM EDT Wednesday.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Chesapeake Bay at Tolchester Beach
MLLW Categories - Minor 3.5 ft, Moderate 4.5 ft, Major 5.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.8 ft, Major 3.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/03 AM 3.8 2.1 1.8 Minor
23/04 PM 2.4 0.7 0.9 None
24/04 AM 3.0 1.3 1.0 None
24/04 PM 2.3 0.6 0.7 None
25/05 AM 2.5 0.8 0.6 None
&&
$$
NJZ020-026-230500-
/O.EXT.KPHI.CF.S.0008.000000T0000Z-191023T0500Z/
Ocean-Coastal Ocean-
827 PM EDT Tue Oct 22 2019
...COASTAL FLOOD STATEMENT IN EFFECT FOR THE BACK BAYS OF OCEAN
COUNTY THROUGH 1 AM TONIGHT..
* LOCATIONS...Ocean County.
* TIMING...Until 1 am tonight.
* COASTAL FLOOD IMPACTS...Mostly minor tidal flooding will
continue in the back bays of Ocean County through this evening,
especially in the Mantoloking and Bay Shore areas. Minor
inundation of roadways will be possible in these areas.
&&
$$305
WHUS41 KPHI 230411
CFWPHI
Coastal Hazard Message
National Weather Service Mount Holly NJ
1211 AM EDT Wed Oct 23 2019
NJZ020-026-230515-
/O.CAN.KPHI.CF.S.0008.000000T0000Z-191023T0500Z/
Ocean-Coastal Ocean-
1211 AM EDT Wed Oct 23 2019
...COASTAL FLOOD STATEMENT FOR THE BACK BAYS OF OCEAN COUNTY HAS
BEEN CANCELLED...
The time of high tide has passed, and water levels are recededing.
Therefore, the Coastal Flood Statement that was in effect for the
Back bays of Ocean County has been cancelled.
&&
Time of high total tides are approximate to the nearest hour.
Barnegat Bay at Barnegat Light
MLLW Categories - Minor 3.5 ft, Moderate 4.5 ft, Major 5.5 ft
MHHW Categories - Minor 1.0 ft, Moderate 2.0 ft, Major 3.0 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/04 AM 3.1 0.6 0.9 None
23/04 PM 3.3 0.8 0.6 None
24/05 AM 2.6 0.1 0.2 None
24/05 PM 2.9 0.4 0.2 None
25/06 AM 2.9 0.4 0.2 None
&&
$$
MDZ015-019-020-230800-
/O.CON.KPHI.CF.Y.0031.000000T0000Z-191023T0800Z/
Queen Annes-Talbot-Caroline-
1211 AM EDT Wed Oct 23 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY
THIS MORNING...
* LOCATIONS...Talbot, Queen Annes and Caroline.
* TIMING...Until 4 AM EDT early this morning.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Eastern Bay at Claiborne
MLLW Categories - Minor 3.4 ft, Moderate 4.4 ft, Major 5.4 ft
MHHW Categories - Minor 1.7 ft, Moderate 2.7 ft, Major 3.7 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/12 AM 3.8 2.1 2.1 Minor
23/11 AM 2.6 0.9 1.5 None
24/01 AM 2.9 1.2 1.2 None
24/01 PM 2.3 0.6 1.0 None
25/02 AM 2.5 0.8 0.9 None
25/03 PM 2.3 0.6 0.8 None
&&
$$
MDZ012-231100-
/O.CON.KPHI.CF.Y.0031.191023T0600Z-191023T1100Z/
Kent MD-
1211 AM EDT Wed Oct 23 2019
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS
MORNING...
* LOCATIONS...Kent MD.
* TIMING...Until 7 AM EDT this morning.
* COASTAL FLOOD IMPACTS...Up to one half foot of inundation
above ground level is possible in low-lying areas near
shorelines and tidal waterways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Coastal Flood Advisory means that minor tidal flooding is
expected. Minor tidal flooding often results in some road
closures. Usually, the most vulnerable roadways will flood.
Do not leave your vehicle at a location that is prone to tidal
flooding. Do not drive your vehicle through flood waters. The
water may be deeper than you think it is. You will be putting
yourself in danger and your vehicle may be damaged, leading to
costly repairs.
Visit the Advanced Hydrologic Prediction Service at
water.weather.gov/ahps for additional water level and flood
impact information for your local tide gauge.
&&
Time of high total tides are approximate to the nearest hour.
Chesapeake Bay at Tolchester Beach
MLLW Categories - Minor 3.5 ft, Moderate 4.5 ft, Major 5.5 ft
MHHW Categories - Minor 1.8 ft, Moderate 2.8 ft, Major 3.8 ft
Total Total Departure
Day/Time Tide Tide from Norm Flood
ft MLLW ft MHHW ft Impact
-------- --------- --------- --------- --------
23/03 AM 3.8 2.1 1.8 Minor
23/04 PM 2.4 0.7 0.9 None
24/04 AM 3.0 1.3 1.0 None
24/04 PM 2.3 0.6 0.7 None
25/05 AM 2.5 0.8 0.6 None
&&
$$
MPSWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Oct 22, 6:41 PM EDT, 2 minutes earlier.
Area forecast discussion, Oct 22, 6:41 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
641 PM EDT Tue Oct 22 2019
.SYNOPSIS...
A cold front passes through the region tonight. High pressure
returns for the midweek and dominates through most of Friday.
Another cold front passes through Friday night. Low pressure may
affect the area by late this weekend into the start of the new work
week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
The cold front is making steady progress into our area this
evening and will continue to push eastward and offshore through
tonight. An area of steadier rain is moving through New Jersey,
eastern PA, and parts of DE. Behind the steady rain is more of a
scattered area of showers that will gradually dissipate through
the tonight as the the winds start to shift to the west and
allow for some dry air to make its way into the region. Made
some minor adjustments to the timing of the rain, temperatures,
and the fronts arrival but otherwise the forecast looks to be in
pretty good shape.
Synoptically, a strong upper-level trough will continue to shift
eastward from the Great Lakes region with the associated occluded
surface low moving into Canada. The cold front will swing across our
area tonight. The front will be accompanied by mid and upper level
jet streaks. A low-level jet on the order of about 40 knots will
cross mostly our southern zones this evening in conjuction with a
weak surface low tracking along the front. These will enhance some
of the rain however the entire system looks fairly progressive and
therefore heavier rainfall duration should be limited. Given an axis
of nearly 2-inch PWAT values ahead of the front, some heavier rain
cannot be ruled out with the highest rainfall amounts still expected
across mainly northeastern Pennsylvania and northern New Jersey,
though there is some potential for a secondary maximum in coastal
areas as a strengthening low level jet may help enhance rainfall as
the system starts to push offshore.
Continue to maintain no thunder in the forecast as today's weather
has obviously not allowed any instability to build, though there
could be a very small amount aloft. It should be noted that during
the evening and early overnight, especially across the southern
areas where the low-level jet is stronger, some heavier rain could
result in brief stronger wind gusts even without thunder, although
the soundings overall do not look all that favorable regarding the
transfer of stronger winds down to the surface.
As the front moves offshore overnight, a wind shift to west and
northwest occurs allowing cold air advection to take over and also
some drying to work in. We are expecting clearing to take place
overnight from west to east as a result, and there could be a brief
period when the winds turn a bit gusty behind the cold front given
the rapid increase in cold air advection.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Pleasant weather returns for Wednesday as high pressure starts to
build in from our southwest behind the cold front. Breezy conditions
are likely in the enhanced pressure gradient between the approaching
high and the departing low, but gusts should mainly stay in the 20
to 25 mph range. Westerly flow will advect much drier air into the
region with dew points falling through the day. We will have low
level cold air advection ongoing behind the front also. The air mass
behind the front is a good deal cooler than the one ahead of it, but
we already will be seeing height rises in the mid levels during the
day tomorrow. Along with full sunshine and dry air we should still
see temperatures climb into the low 60s in most places, with mid 60s
possible to the south. Overall, should be a nice day.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Wednesday night through Friday...
High pressure dominates through most of this period resulting in
fair weather with light winds and seasonable temperatures. The one
thing that will have to be watched is that by late Friday an upper
disturbance looks to approach from the Great Lakes and this
will result in increasing clouds with a chance of some late day
showers across the north. This would be mainly for the southern
Poconos and NW NJ.
Friday night through Tuesday...
There still remains a lot of uncertainty in the long range forecast
as forecast models continue to show differing solutions. The main
issue is regarding the handling of an upper level trough as it moves
SE into the central part of the CONUS through the latter part of the
week. The GFS keeps this whole upper feature together as a more
progressive system while the ECMWF and the GEM fracture the trough
leaving behind a lagging southern stream upper level low over Texas
by Friday evening. How this plays out will impact our weekend
forecast and we continue to weight our forecast more towards the
ECMWF/GEM consensus. So this said, most likely scenario will be for
the northern stream wave to move through Friday night bringing with
it the chance of a few showers mainly over northern parts of the
forecast area before high pressure moves in and should dominate
through most of Saturday. However by late day Saturday as the
southern system begins to advance northeast, clouds may start to
increase. Beyond this time, chances for rain increase by Sunday as
low pressure looks to advance north and east towards the Great
Lakes. If the GFS solution were to pan out though, widespread rain
could arrive as early as the Friday night / Saturday time frame due
to the more progressive nature of the pattern and possibly linger
into Sunday. Please check back for updates as the weekend forecast
should come into better focus over the next day or two.
Uncertainty in the forecast continues into early next week as GFS
features dominant upper trough over central Canada into the northern
CONUS and brings in the next system by late Monday while the ECMWF
features an upper level ridge over the SE with the upper level
trough located farther west. This would keep the early part of next
week mainly dry with the next system arriving more towards the mid
to late week time frame. At this point, keep at least low chances
for rain in the forecast for next Monday and Tuesday but again, low
confidence this far out.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today... There has been some modest improvement in ceilings during
the afternoon, but most areas remain IFR with some low end MVFR. The
improvement will be short lived, and any areas that went MVFR this
afternoon should flip back to IFR as steady rain moves in. The worst
of the conditions in the PHL area should be in the 22z to 02z time
frame, a couple hours sooner to the west and a couple hours later to
the east. Localized LIFR conditions are possible as the steady rain
moves through, but should stay mainly IFR. A fairly rapid
improvement to MVFR then VFR is likely once rain ends, generally on
either side of 04z, earliest to the west and latest to the east.
Winds will initially remain southeasterly at around 10 kt through
the evening. As the front moves through, winds will briefly turn
light and variable then shift abruptly to the west-northwest at
around 10 kt. Moderate to high confidence in overall trends and
flight categories, moderate confidence in the timing.
Wednesday... VFR. West-northwest wind at around 10 kt with gusts to
20 kt possible. High confidence.
Outlook...
Wednesday night through Thursday...VFR with mostly SKC
conditions. Winds light and variable Wednesday night becoming SW
around 5-10 knots Thursday.
Friday through Friday night...VFR initially, then MVFR
possible, mainly at KRDG/KABE in -SHRA. South winds less than 10
kt, becoming NW Friday night.
Saturday...VFR if current forecast holds but low confidence as
there is little consistency among forecast model guidance. NW
winds less than 10 kt, but confidence is low on that as well.
Saturday night through Sunday...Increasing chances for rain and
associated sub-VFR conditions. However continuing low forecast
confidence.
&&
.MARINE...
Through Wednesday...
A Small Craft Advisory is in effect for the Delaware Bay through
late tonight, and for all other waters outside the Delaware Bay
through Wednesday evening. For the Delaware Bay, southeasterly winds
may gust near 25 kt this evening, though this may be a stretch. Once
the cold front passes, there should then be a more solid period of
west-northwesterly gusts to near 25 kt late tonight and Wednesday
morning before winds start to drop off. Outside of the Bay, seas
will remain near 5 ft this evening and through tonight. Winds will
also increase late tonight as the cold front moves offshore. West-
northwesterly wind gusts of 25 to 30 kt are likely later tonight and
much of Wednesday, even as seas will be falling below SCA levels. So
the advisory will remain in effect for much of the day, though we
will trend towards sub-SCA conditions by evening.
Outlook...
Wednesday night through Friday night...Winds and seas should
stay below SCA criteria.
Saturday...Generally sub-SCA conditions, however gusts to 20 kt
are possible on the ocean waters by late day if low pressure
arrives sooner than currently expected.
Saturday night through Sunday...Low pressure with increasing
winds and seas likely to affect the waters but confidence is low
on the details including wind direction as the track and timing
of the low remains uncertain. That said, increasing chances for
at least SCA conditions.
&&
.TIDES/COASTAL FLOODING...
The persistent east to southeast flow has kept the water trapped
in the Chesapeake Bay, making each subsequent high tide higher
than previously forecast since Sunday evening. This is expected
to continue until a persistent westerly flow can push the water
out of the Chesapeake Bay, which will come later this evening
and overnight. Until then, the next high tide late this evening
into the early overnight hours is forecast to reach the advisory
minor level at Claiborne and Tolchester Beach. Therefore we
have issued a Coastal Flood Advisory for Kent, Queen Anne's,
Talbot, and Caroline counties.
Spotty minor tidal flooding will also occur on the tidal
Delaware River as well as the extreme upper part of Delaware
Bay.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...Coastal Flood Advisory from 2 AM to 7 AM EDT Wednesday for
MDZ012.
Coastal Flood Advisory from 11 PM this evening to 4 AM EDT
Wednesday for MDZ015-019-020.
MARINE...Small Craft Advisory until 7 PM EDT Wednesday for ANZ450>455.
Small Craft Advisory until 6 AM EDT Wednesday for ANZ430-431.
&&
Synopsis...Fitzsimmons
Near Term...Meola/O'Brien
Short Term...O'Brien
Long Term...Fitzsimmons
Aviation...Fitzsimmons/O'Brien
Marine...Fitzsimmons/O'Brien
Tides/Coastal Flooding...RobertsonHazardous weather outlook, Oct 22, 5:38 PM EDT, 1 hour 5 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 538 PM EDT Tue Oct 22 2019 DEZ001>004-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-070-071- 101>106-232145- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Sussex-Warren- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 538 PM EDT Tue Oct 22 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-232145- Kent MD- 538 PM EDT Tue Oct 22 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ015-019-020-232145- Queen Annes-Talbot-Caroline- 538 PM EDT Tue Oct 22 2019 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-232145- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 538 PM EDT Tue Oct 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
Nearby
Coastal Flood Statements in New Jersey, 2019Every coastal flood statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.